# SDR FDEA201407231930

- Difficulty date: July 23, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 67,952 hours, 12,201 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3143301
- Part serial: 10103236
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL & BATTERY VOLTS LOW.  R & R MAIN ACFT BATTERIES IAW AMM 24-34-02-4-0.
